# SDR CALA201902176248

- Difficulty date: February 12, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 46,631 hours, 15,054 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N61002006
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 5210-01364-G)R4 DOOR STRUCTURE CRACKED WEB.  ACCOMPLISHED REPAIR AT R4 DOOR STRUCTURE INNER SKIN IAW UNITED E C/RA 5210-03005
